Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online
Ask a Dentist   »  

Use pain killer Instagesic, get oral thrush and have back pain. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
When I use Pain Killer Medicines like InstagesicMR, I always get the Oral Thursh.and its remain 10 to 15 days . I request yourself to kindly advice me the medicine for my oral thursh and also for my back Pain
Posted Thu, 12 Sep 2013 in Dental Health
Answered by Dr. Mohammed Kappan 4 hours later
Brief Answer:
Investigations for back pain.

Detailed Answer:

Thanks for asking at XXXXXXX

It is possible that some people get oral ulceration after taking pain killers. It is a side effect of the medication. It is good that you are in healthy condition, other than that of the back pain.

Pain killers and muscle relaxants can give symptomatic relief for back pain. But, that is a short term measure. Since the pain is long standing, it is not advisable to take such medications for a long period. You need to get the condition examined by an orthopedic surgeon, and then get it investigated. So a proper diagnosis and a management plan can be decided upon. Sometimes, medications with physiotherapy and exercise can be the solution. Hence, the first step for you will be to get to an orthopedic surgeon.

If you are having oral ulcers whenever you are taking pain relievers, it is better to avoid them. Instead, use local application of Pain balm such as Voveran gel, volini gel etc, on the back. You can give warm compression on back, so that the muscles get relaxed. For oral ulcers, you can use the following.
- Dentogel for local application on ulcers, twice a day.
- Cap. Becosules, 1 capsule thrice daily, after food.
- Drink plenty of water.

Make sure you walk around for at least 5 minutes after every hour of sitting continuous.

Hope these tips will help you. Let me know if I can assist you further.

Above answer was peer-reviewed by
Follow-up: Use pain killer Instagesic, get oral thrush and have back pain. Suggest? 16 hours later
Thanks For Your Valuable Advice
Answered by Dr. Mohammed Kappan 6 hours later
Brief Answer:
You are Welcome

Detailed Answer:
Thanks for consulting me. If you do not have any further clarifications, please close, rate and review the answer.

Thanks & Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dentist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor